# SDR GTIA2021122036180

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 58,275 hours, 26,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST REQUIRED SERVICING.-R2 DOOR ASSIST SERVICED IAW AMM 52-10-00
